# SDR 98ZZZX4378

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Fan
- Part number: 14K311
- Condition: Cracked
- Location: Te Flap
- Component: Teleflex, 793T1005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDI INDICATION CRACKED DUE TO CASTING FLAW.  SUBMITTER SUGGESTED CLEANING UP DURING THE MANUFACTURING PROCESS.
